# SDR IPXA2018041728654

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,531 hours, 8,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Dented
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN FRAMES 57 - 58,  STRINGER 32R.  REPAIRED IAW EO A300-5330-68154-A.
